International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 323-329
On the structure of the totally ordered set of unimodal cycles
Mathematics and Computer Sciences, College of Arts and Sciences, Fairﬁeld University, North Benson Road, Fairﬁeld 06430-5195, Connecticut, USA
Received 26 April 1999
Copyright © 2001 Irene Mulvey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We continue the study of a class of unimodal cycles where each
cycle in the class is forced by every unimodal cycle not in the
class. For every order, we identify the cycle in the class of that
order, which is maximal with respect to the forcing relation.